Volume 24 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
Author Index – H
Habiro, Kazuo
Bottom tangles and universal invariants
On Kirby calculus for null-homotopic framed links in 3-manifolds
On the Kontsevich integral of Brunnian links
Hackney, Philip
Relative left properness of colored operads
Hadji, Richard
Homfly polynomials of generalized Hopf links
Haettel, Thomas
Higher rank lattices are not coarse median
L'espace des sous-groupes fermés de R x Z
Hagen, Mark
Acylindrical hyperbolicity of cubical small-cancellation groups
Corrigendum to "The simplicial boundary of a CAT(0) cube complex"
Projection complexes and quasimedian maps
The simplicial boundary of a CAT(0) cube complex
Thickness, relative hyperbolicity, and randomness in Coxeter groups
Haggerty, Patrick
Connected sum at infinity and $4$--manifolds
Haglund, Frédéric
Commensurability and separability of quasiconvex subgroups
Hakamata, Ryoto
Left-orderable fundamental groups and Dehn surgery on genus one $2$--bridge knots
Hall, Toby
Limits of sequences of pseudo-Anosov maps and of hyperbolic $3$--manifolds
Ham, Sophie
Geometric triangulations and highly twisted links
Hamada, Noriyuki
Topology of holomorphic Lefschetz pencils on the four-torus
Hamenstädt, Ursula
Hyperbolicity of the graph of non-separating multicurves
Hamidi-Tehrani, Hessam
Groups generated by positive multi-twists and the fake lantern problem
On the linearity problem for mapping class groups
Hamilton, Alastair
Cohomology theories for homotopy algebras and noncommutative geometry
Hammerlindl, Andrew
Horizontal vector fields and Seifert fiberings
Han, Fei
Gravitational anomaly cancellation and modular invariance
Hanbury, Elizabeth
An open-closed cobordism category with background space
Simplicial structures and normal forms for mapping class groups and braid groups
Topology of configuration space of two particles on a graph, II
Haney, Ryuichi Sebastian
Cylindrical contact homology of 3-dimensional Brieskorn manifolds
Hanke, Bernhard
$\Gamma$-structures and symmetric spaces
Hanlon, Richard
Lifting group actions, equivariant towers and subgroups of non-positively curved groups
Hanselman, Jonathan
Bordered Heegaard Floer homology and graph manifolds
Hansen, Søren Kold
Reshetikhin-Turaev invariants of Seifert 3-manifolds and a rational surgery formula
Hardt, Robert
Real homotopy theory of semi-algebraic sets
Harlander, Jens
Exotic relation modules and homotopy types for certain 1-relator groups
Harnois, John
Hyperbolic tangle surgeries and nested links
Harpaz, Yonatan
Pro-categories in homotopy theory
Quasi-unital $\infty$-Categories
Harper, Jacob
Harper, John
Bar constructions and Quillen homology of modules over operads
Corrigendum to ``Homotopy theory of modules over operads in symmetric spectra''
Homotopy theory of modules over operads in symmetric spectra
Harrington, Jason
The entropy efficiency of point-push mapping classes on the punctured disk
Harrison, Michael
Fibrations of R^3 by oriented lines
Two robots moving geodesically on a tree
Harvey, Shelly
Derivatives of knots and second-order signatures
Heegaard Floer homology of spatial graphs
Link concordance and generalized doubling operators
Non-commutative multivariable Reidemester torsion and the Thurston norm
The geometry of the knot concordance space
Hass, Joel
The Distribution of Knots in the Petaluma Model
Hasui, Sho
On the classification of quasitoric manifolds over the dual cyclic polytopes
On the cohomology equivalences between bundle-type quasitoric manifolds over a cube
The homotopy types of $\PU(3)$ and $\PSp(2)$-gauge groups
Hatcher, Allen
Erratum to: Homology stability for outer automorphism groups of free groups
Homology stability for outer automorphism groups of free groups
Tethers and homology stability for surfaces
Haugseng, Rune
Free algebras through Day convolution
On a spectral sequence for the cohomology of infinite loop spaces
Rectification of enriched infinity-categories
Haulmark, Matthew
Local cut points and splittings of relatively hyperbolic groups
Hausmann, Jean-Claude
Hausmann, Markus
Symmetric spectra model global homotopy theory of finite groups
Hayano, Kenta
Modification rule of monodromies in an $R_2$--move
On genus-1 simplified broken Lefschetz fibrations
Topology of holomorphic Lefschetz pencils on the four-torus
Hazel, Christy
Equivariant fundamental classes in $RO(C_2)$-graded cohomology with $\underline{\mathbb{Z}/2}$-coefficients
Heard, Drew
On equivariant and motivic slices
Picard groups and duality for real Morava $E$--theories
The Sp_{k,n}-local stable homotopy category
Heath, Daniel
A search method for thin positions of links
Hebestreit, Fabian
The Arone-Goodwillie spectral sequence for $\Sigma^{\infty}\Omega^n$ and topological realization at odd primes
Hedden, Matthew
Dehn surgery, rational open books, and knot Floer homology
On knot Floer homology and cabling
On sutured Floer homology and the equivalence of Seifert surfaces
Heil, Wolfgang
Amenable category of three-manifolds
Hekmati, Pedram
Equivariant Seiberg-Witten-Floer cohomology
Helme-Guizon, Laure
A categorification for the chromatic polynomial
Hemminger, David
Lannes's T-functor and equivariant Chow rings
Hendricks, J. Robert
Mp-small summands increase knot width
Hendricks, Kristen
A rank inequality for the knot Floer homology of double branched covers
Henriques, André
Conformal nets IV: the 3-category
Henry, Michael
Equivalence classes of augmentations and Morse complex sequences of Legendrian knots
Hensel, Sebastian
Handlebody bundles and polytopes
Hepworth, Richard
Homological stability for families of Coxeter groups
Morse inequalities for orbifold cohomology
Heredia, Benjamín
Comparing geometric realizations of tricategories
Hess Bellwald, Kathryn
An algebraic model for the loop space homology of a homotopy fiber
Heuer, Nicolaus
Simplicial volume of one-relator groups and stable commutator length
Heusener, Michael
Deformations of reducible representations of 3-manifold groups into PSL_2(C)
On high-dimensional representations of knot groups
Heydari, Nasser
Cohomology of quotients in real symplectic geometry
Hiatt, Christopher
Quantum traces in quantum Teichmuller theory
Hikami, Kazuhiro
Braids, complex volume, and cluster algebra
Hilburn, Justin
Quadratic-linear duality and rational homotopy theory of chordal arrangements
Hildum, Alyson
The minimum $b_2$ problem for right-angled Artin groups
Hilion, Arnaud
Free group automorphisms with parabolic boundary orbits
Hill, Michael
Invertible k(2)-local e-modules in c_4-spectra
The $C_2$ spectrum $TMF_1(3)$ and its invertible modules
Hillman, Jonathan
An indecomposable PD_3-complex : II
Indecomposable non-orientable $PD_3$-complexes
On reciprocality of twisted Alexander invariants
Poincaré duality complexes with highly connected universal cover
Twisted Alexander polynomials of periodic knots
Himpel, Benjamin
Splitting the spectral flow and the SU(3) Casson invariant for spliced sums
Hind, Richard
Symplectic folding and non-isotopic polydisks
Hironaka, Eriko
A family of pseudo-Anosov braids with small dilatation
Small dilatation pseudo-Anosov mapping classes coming from the simplest hyperbolic braid
Hirose, Susumu
On diffeomorphisms over non-orientable surfaces standardly embedded in the 4-sphere
On diffeomorphisms over surfaces trivially embedded in the 4-sphere
Surfaces in the complex projective plane and their mapping class groups
Ho, Chung-I
Non-orientable Lagrangian surfaces in rational 4-manifolds
Hoefel, Eduardo
On the spectral sequence of the Swiss-cheese operad
Hoffbeck, Eric
Gamma-homology of algebras over an operad
Hoffman, Neil
Commensurability classes containing three knot complements
Null-homologous exotic surfaces in 4-manifolds
Small knot complements, exceptional surgeries and hidden symmetries
Symmetries and Hidden Symmetries of $(\epsilon, d_L)$-Twisted Knot Complements
Hogancamp, Matthew
An exceptional collection for Khovanov homology
On the functoriality of sl2 tangle homology
SO(3) Homology of Graphs and Links
Hollander, Sharon
Descent for quasi-coherent sheaves on stacks
Holler, John
On RO(G)-graded equivariant "ordinary" cohomology where G is a power of Z/2
Holm, Tara
The fundamental group and Betti numbers of toric origami manifolds
Hom, Jennifer
A note on cabling and L-space surgeries
Berge--Gabai knots and L--space satellite operations
Honda, Ko
Equivariant Lagrangian Floer cohomology via semi-global Kuranishi structures
On the flux of pseudo-Anosov homeomorphisms
Höning, Eva
On the Brun spectral sequence for topological Hochschild homology
Splittings and calculational techniques for higher $\mathsf{THH}$
Hooper, W.
The extrinsic primitive torsion problem
Horbez, Camille
Algebraic laminations for free products and arational trees
Horel, Geoffroy
Higher Hochschild cohomology of the Lubin-Tate ring spectrum
Pro-categories in homotopy theory
Rigidification of higher categorical structures
Horn, Peter
Structure in the bipolar filtration of topologically slice knots
Hornbostel, Jens
Erratum to: preorientations of the derived motivic multiplicative group
Preorientations of the derived motivic multiplicative group
Horowitz, Ryan
Presentations of the Roger-Yang generalized skein algebra
Hoste, Jim
Epimorphisms and boundary slopes of 2-bridge knots
Hovey, Mark
The homotopy of MString and MU<6> at large primes
Howards, Hugh
Intrinsic linking and knotting of graphs in arbitrary 3-manifolds
Howe, Sean
Motivic random variables and representation stability I: Configuration spaces
Hoyois, Marc
A quadratic refinement of the Grothendieck--Lefschetz--Verdier trace formula
Hruska, Geoffrey
Connectedness properties and splittings of groups with isolated flats
Distortion of surfaces in graph manifolds
Relative hyperbolicity and relative quasiconvexity for countable groups
Hsu, Chloe
The prism manifold realization problem
Hu, Po
On Real-oriented Johnson-Wilson cohomology
On some adjunctions in equivariant stable homotopy theory
Hu, Wenchuan
The Lawson homology for Fulton-MacPherson configuration spaces
Hu, Ying
Left-orderability and cyclic branched coverings
Huang, Jianing
The syzygy order of big polygon spaces
Huang, Ruizhi
Loop homotopy of $6$-manifolds over $4$-manifolds
Suspension homotopy of $6$-manifolds
Huang, Shinnyih
Minimally intersecting filling pairs on surfaces
Hubbard, Diana
An annular refinement of the transverse element in Khovanov homology
Hughes, James
Hughes, Mark
Braiding link cobordisms and non-ribbon surfaces
Immersed Möbius bands in knot complements
Hughes, Sam
On the equivariant $K$- and $KO$-homology of some special linear groups
Huh, Youngsik
Linearly embedded graphs in $3$--space with homotopically free exteriors
Hull, Michael
Induced quasi-cocycles on groups with hyperbolically embedded subgroups
Humes, Felita
Equivalence of associative structures over a braiding
Hunton, John
Integral cohomology of rational projection method patterns
Hurtubise, David
Cascades and perturbed Morse-Bott functions
Hutchings, Michael
Axiomatic $S^1$ Morse--Bott theory
Symplectic capacities from positive S^1-equivariant symplectic homology
The periodic Floer homology of a Dehn twist
Hutchinson, Samuel
Chromatic (co)homology of finite general linear groups
Hyvrier, Clément
On symplectic uniruling of Hamiltonian fibrations